# SDR 9724499755

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE NOSE LANDING GEAR DOWN AND LOCKED (GREEN) INDICATION LIGHT DID NOT ILLUMINATE UPON LANDING GEAR EXTENSION.  THE FLIGHT CREW RECYCLED THE LANDING GEAR, COMPLIED WITH THE COCKPIT OPERATING PROCEDURES AND THE NOSE LANDING GEAR VISUAL CHECK.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK.
